We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Actavis Children's Ibuprofen 100mg Oral Suspension Berry - 4 fl oz

    Actavis Children's Ibuprofen 100mg Oral Suspension Berry - 4 fl oz

    Product ID: A10039032

    Generic Equivalent To Motrin Susp

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    Custom Quantity
    Add To My Cart

    Product Summary

    • relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache
    • Pain reliever/fever reducer
    • Berry Flavor


    For ages 2 to 11, Lasts up to 8 hours, Non-staining, Alcohol free


    this product does not contain directions or complete warnings for adult use do not give more than directed shake well before using find right dose on chart. If possible, use weight to dose; otherwise use age. use only enclosed measuring cup if needed, repeat dose every 6-8 hours do not use more than 4 times a day replace original bottle cap to maintain child resistance


    Inactive ingredients: Berry flavor: citric acid, D&C yellow #10, FD&C red #40, flavors, glycerin, hypromellose, polysorbate 80, purified water, sodium benzoate, sucrose, xanthan gum. Active ingredients: Ibuprofen, USP 100 mg (NSAID)**


    In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222).

    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.